Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 51, Number 183
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The $p$-version of the finite element method for constraint boundary conditions
I. Babuška and Manil Suri PDF
Math. Comp. 51 (1988), 1-13
Convergence properties and numerical approximation of the solution of the Mindlin plate bending problem
Roger Pierre PDF
Math. Comp. 51 (1988), 15-25
An efficient linear scheme to approximate parabolic free boundary problems: error estimates and implementation
Ricardo H. Nochetto and Claudio Verdi PDF
Math. Comp. 51 (1988), 27-53
Incompressible finite element methods for Navier-Stokes equations with nonstandard boundary conditions in $\textbf {R}^ 3$
V. Girault PDF
Math. Comp. 51 (1988), 55-74
Asymptotic expansions for the discretization error of least squares solutions of linear boundary value problems
Klaus Böhmer and John Locker PDF
Math. Comp. 51 (1988), 75-91
An analysis of a uniformly convergent finite difference/finite element scheme for a model singular-perturbation problem
Eugene C. Gartland PDF
Math. Comp. 51 (1988), 93-106
Convergence rates for regularized solutions
Mark A. Lukas PDF
Math. Comp. 51 (1988), 107-131
Sinc-Nyström method for numerical solution of one-dimensional Cauchy singular integral equation given on a smooth arc in the complex plane
Bernard Bialecki and Frank Stenger PDF
Math. Comp. 51 (1988), 133-165
On the convergence of collocation methods for Symm’s integral equation on open curves
M. Costabel, V. J. Ervin and E. P. Stephan PDF
Math. Comp. 51 (1988), 167-179
On secant updates for use in general constrained optimization
Richard Tapia PDF
Math. Comp. 51 (1988), 181-202
Interpolation by multivariate splines
Charles K. Chui, Harvey Diamond and Louise A. Raphael PDF
Math. Comp. 51 (1988), 203-218
Bivariate interpolation with quadratic box splines
Morten Dæhlen and Tom Lyche PDF
Math. Comp. 51 (1988), 219-230
An algebraic study of Gauss-Kronrod quadrature formulae for Jacobi weight functions
Walter Gautschi and Sotirios E. Notaris PDF
Math. Comp. 51 (1988), 231-248
A user-friendly extrapolation method for oscillatory infinite integrals
Avram Sidi PDF
Math. Comp. 51 (1988), 249-266
A table of elliptic integrals of the third kind
B. C. Carlson PDF
Math. Comp. 51 (1988), 267-280
The Stieltjes function—definition and properties
Jan Bohman and Carl-Erik Fröberg PDF
Math. Comp. 51 (1988), 281-289
A computer algorithm for determining the Hausdorff dimension of certain fractals
Lucy Garnett PDF
Math. Comp. 51 (1988), 291-300
Some infinite product identities
Richard Blecksmith, John Brillhart and Irving Gerst PDF
Math. Comp. 51 (1988), 301-314
A lower bound for the counting function of Lucas pseudoprimes
P. Erdős, P. Kiss and A. Sárközy PDF
Math. Comp. 51 (1988), 315-323
On prime divisors of binomial coefficients
Pierre Goetgheluck PDF
Math. Comp. 51 (1988), 325-329
Weak uniform distribution for divisor functions. II
Francis J. Rayner PDF
Math. Comp. 51 (1988), 331-337
Computing heights on elliptic curves
Joseph H. Silverman PDF
Math. Comp. 51 (1988), 339-358
On the resolution of inhomogeneous norm form equations in two dominating variables
István Gaál PDF
Math. Comp. 51 (1988), 359-373
Addendum to: “Large integral points on elliptic curves” [Math. Comp. 48 (1987), no. 177, 425–436; MR0866125 (87k:11062)]
Don Zagier PDF
Math. Comp. 51 (1988), 375
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 51 (1988), 377-386
Corrigenda: “A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems”
James H. Bramble and Joseph E. Pasciak PDF
Math. Comp. 51 (1988), 387-388
Corrigenda: “The convergence of accelerated overrelaxation iterations” [Math. Comp. 47 (1986), no. 175, 219–223; MR0842131 (87g:65046)]
A. J. Hughes-Hallett PDF
Math. Comp. 51 (1988), 387
Corrigenda
PDF
Math. Comp. 51 (1988), 387-388